Estimate on the second hankel functional for a subclass of close-to-convex functions with respect to symmetric points

Chuah, Puoi Choo and Aini Janteng, (2013) Estimate on the second hankel functional for a subclass of close-to-convex functions with respect to symmetric points. International Journal of Mathematical Analysis, 7 (16). pp. 781-788. ISSN 1312-8876

[img]
Preview
Text
Estimate_on_the_second_hankel.pdf

Download (46kB) | Preview

Abstract

Let S be the class of functions which are analytic, normalised and univalent in the open unit disc D = {z : |z| < 1}. In [4], Janteng introduced a subclass of close-to-convex functions with respect to (w.r.t) symmetric points denoted by Ks(α), 0 ≤ α < 1. In this paper, we give the upper bound for the second Hankel determinant for this particular class of functions.

Item Type: Article
Uncontrolled Keywords: Close-to-convex w.r.t symmetric points, Hankel determinant, Upper bound
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Divisions: SCHOOL > School of Science and Technology
Depositing User: MDM SITI AZIZAH IDRIS
Date Deposited: 22 Oct 2013 02:39
Last Modified: 11 Oct 2017 07:19
URI: http://eprints.ums.edu.my/id/eprint/7338

Actions (login required)

View Item View Item